# SDR SIMA20161106004

- Difficulty date: November 6, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 16,127 hours, 11,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331451
- Condition: Damaged
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14L BETWEEN BS 193 AND 202.75 IS DAMAGED.  INSTALLED A NEW STRINGER IAW SRM 51-42-06.
